# SDR YV3R2020060300277

- Difficulty date: May 11, 2020
- Submitted: June 3, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: A7924
- Part serial: 4713
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: A792-4 MAIN ROTOR NEEDLE INDICATION WAS INOPERATIVE.
